California, 2009Wildfire in California, September 7 to 12, 2009
September 7 to 12, 2009 · NWS STO · 1 event in 1 county or zone
The Oasis Fire burned in the Cache Creek Wilderness in eastern Lake County.
- Deaths
- 0
- Injuries
- 4
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Oasis Fire burned in the Cache Creek Wilderness in eastern Lake County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before the first event at Sep 6, 8:41 PM PST, 3 hours 19 minutes earlier.
Area forecast discussion, Sep 6, 8:41 PM PST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
941 PM PDT SUN SEP 6 2009
.DISCUSSION...
CURRENT TEMPS RUNNING SEVERAL DEGREES COOLER IN THE VALLEY THAN 24
HOURS AGO...AS WELL AS DEW POINTS RUNNING DRYER THAN 24 HOURS AGO.
THIS SHOULD ALLOW FOR MORE VALLEY RADIATIVE COOLING
OVERNIGHT...DESPITE OF A WEAKER DELTA BREEZE. FURTHERMORE...THERE IS
LESS CLOUD COVERAGE THAN LAST NIGHT...AND MODEL GUIDANCE SUGGESTS
COOLER MORNING TEMPS ON MONDAY EVEN THOUGH COOLER AIRMASS
RETROGRADES TO PACIFIC OCEAN DURING THIS PERIOD. THIS SEEMS TO BE
THE COOLEST NIGHT AS RIDGE OF HIGH PRESSURE STARTS TO BUILD OVER
THE REGION ON MONDAY. MODELS INDICATE MONDAYS HIGH TEMPS A FEW
DEGREES WARMER THAN WHAT WE CURRENTLY HAVE IN THE NIGHT PACKAGE.
THEREFORE...TONIGHTS LOW TEMP AND MONDAYS HIGH TEMP HAVE BEEN
ADJUSTED SEVERAL DEGREES TO SHOW A COOLER MORNING FOLLOWED BY WARMER
DAYTIME HIGHS ON MONDAY.
SURFACE HIGH PRESSURE BEGINS TO BUILD INTO OREGON TONIGHT INCREASING
N-S SURFACE PRESSURE GRADIENT OVER INTERIOR NORCAL. HOWEVER UPPER
LEVEL FLOW REMAINS WESTERLY UNDER LARGER SCALE TROUGHING. UPPER
TROUGH SHIFTS EAST INTO THE GREAT BASIN BY MONDAY AFTERNOON TURNING
UPPER WINDS MORE NORTHWESTERLY. THIS WILL PROVIDE A LITTLE BETTER
UPPER SUPPORT FOR INCREASING N-S SURFACE PRESSURE GRADIENT MONDAY
NIGHT INTO TUES. AS A RESULT SOME LOCALLY GUSTY NORTH TO EAST
WIND POSSIBLE OVER THE NORTHERN MOUNTAINS AND SIERRA NEVADA
FOOTHILLS/WEST SLOPES LATE MONDAY INTO TUESDAY MORNING. AIR MASS
BEGINS TO WARM MONDAY WITH VALLEY HIGHS EXPECTED TO BE IN THE UPPER
80S TO LOWER 90S WITH 70S TO 80S IN THE FOOTHILLS AND MOUNTAINS.
PACIFIC RIDGING SHIFTS INLAND TUE THEN HIGH PRESSURE FROM THE DESERT
SOUTHWEST EXPANDS NORTHWESTWARD AND BUILDS ALONG THE WEST COAST WED
INTO FRI. WARMING TREND THROUGH REMAINDER OF NEXT WEEK WITH ABOVE
NORMAL TEMPS FROM TUE ON. HOT TEMPERATURES IN STORE THIS WEEK AT
LEAST THROUGH SATURDAY AS MANY VALLEY TEMPERATURES WARM TO AROUND
100 DEGREES THURSDAY THROUGH SATURDAY. FG/RB
&&
.AVIATION...
GENERALLY VFR CONDITIONS EXPECTED THE NEXT 24 HOURS FOR NORTHERN
CALIFORNIA. LCL TO AREAS OF IFR CIGS IN BAY AREA OVERNIGHT
THROUGH AROUND 17Z.
&&
.STO WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Sep 6, 3:11 AM PST, 20 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
411 AM PDT SUN SEP 6 2009
CAZ013>019-063-064-066>069-071400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
411 AM PDT SUN SEP 6 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.
.DAY ONE...TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Wildfire, Clear Lake/Southern Lake County
- When
- September 7, 12:00 AM PST to September 12, 11:59 PM PST
- Where
- Clear Lake/Southern Lake County forecast zone
- Injuries
- 0 direct, 4 indirect
- Reported by
- State Official
The Oasis Fire burned 1575 acres in the Cache Creek Wilderness in eastern Lake County. There were 4 firefighters injured, but no structures damaged or destroyed.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in North Dakota, September 7 to 8, 2009$750,000 · 3.5 in hail · 6 events
- Hail and Damaging Winds in Nebraska, September 7, 2009$254,000 · 1.75 in hail · 3 events
- Flash Flooding and Flooding in Kansas, September 7 to 8, 2009$160,000 · 65 kt wind · 6 events
- Flood and Hail in Kansas, September 7 to 8, 2009$125,000 · 1 in hail · 8 events
- Hail in Kansas, September 7, 2009$80,000 · 1 in hail · 1 event
- Flood in Ohio, September 7, 2009$75,000 · 1 event
- Tornado and Hail in Tennessee, September 7, 2009$36,000 · EF0 · 8 events
- Flood in North Carolina, September 7, 2009$15,000 · 1 event
- Damaging Winds in Tennessee, September 7, 2009$5,000 · 50 kt wind · 3 events
- Waterspouts in Gulf of Mexico, September 7, 20092 events
- Flood in Kentucky, September 7, 20091 event
- Heavy Rain in Kentucky, September 7, 20091 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 198197.